AN EXTRAGRADIENT TYPE METHOD FOR A SYSTEM OF EQUILIBRIUM PROBLEMS, VARIATIONAL INEQUALITY PROBLEMS AND FIXED POINTS OF FINITELY MANY NONEXPANSIVE MAPPINGS

Authors

  • T. Jitpeera DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, KING MONGKUT'S UNIVERSITY OF TECHNOLOGYTHONBURI (KMUTT), BANGKOK 10140
  • P. Kumam DEPARTMENT OF MATHEMATICS, FACULTY OF SCIENCE, KING MONGKUT'S UNIVERSITY OF TECHNOLOGYTHONBURI (KMUTT), BANGKOK 10140

Abstract

The purpose of this paper is to investigate the problem of finding the common element of the set of common fixed points of a finite family of nonexpansive mappings, the set of solutions of a system of equilibrium problems and the set of solutions of the variational inequality problem for a monotone and k-Lipschitz continuous mapping in Hilbert spaces. Consequently, we obtain the strong convergence theorem of the proposed iterative algorithm to the unique solutions of variational inequality, which is the optimality condition for a minimization problem. The results presented in this paper generalize, improve and extend some well-known results in the literature.

Downloads

Published

2011-12-20

How to Cite

Jitpeera, T., & Kumam, P. (2011). AN EXTRAGRADIENT TYPE METHOD FOR A SYSTEM OF EQUILIBRIUM PROBLEMS, VARIATIONAL INEQUALITY PROBLEMS AND FIXED POINTS OF FINITELY MANY NONEXPANSIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 1(1), 71-91. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/56

Issue

Section

Research Article

Most read articles by the same author(s)